RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Teor. Veroyatnost. i Primenen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Teor. Veroyatnost. i Primenen., 1966, Volume 11, Issue 3, Pages 545–547 (Mi tvp655)  

Short Communications

Some remarks to the paper “On the densities of Gaussian measures and Wiener–Hopf's integral equations”

Yu. A. Rozanov

Moscow

Abstract: In the note we give the conditions of equivalence of two arbitrary Gaussian measures as well as the expression of the density of one of them with respect to another which were essentially obtained in [1] for the case of stationary processes with the use of the spectral representations.

Full text: PDF file (206 kB)

English version:
Theory of Probability and its Applications, 1966, 11:3, 483–485

Bibliographic databases:

Received: 01.03.1966

Citation: Yu. A. Rozanov, “Some remarks to the paper “On the densities of Gaussian measures and Wiener–Hopf's integral equations””, Teor. Veroyatnost. i Primenen., 11:3 (1966), 545–547; Theory Probab. Appl., 11:3 (1966), 483–485

Citation in format AMSBIB
\Bibitem{Roz66}
\by Yu.~A.~Rozanov
\paper Some remarks to the paper ``On the densities of Gaussian measures and Wiener--Hopf's integral equations''
\jour Teor. Veroyatnost. i Primenen.
\yr 1966
\vol 11
\issue 3
\pages 545--547
\mathnet{http://mi.mathnet.ru/tvp655}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=205316}
\zmath{https://zbmath.org/?q=an:0196.19301}
\transl
\jour Theory Probab. Appl.
\yr 1966
\vol 11
\issue 3
\pages 483--485
\crossref{https://doi.org/10.1137/1111053}


Linking options:
  • http://mi.mathnet.ru/eng/tvp655
  • http://mi.mathnet.ru/eng/tvp/v11/i3/p545

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Теория вероятностей и ее применения Theory of Probability and its Applications
    Number of views:
    This page:89
    Full text:38

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019